A covariant ghost-free perturbation expansion for Yang-Mills theories

E. G. Floratos, J. Iliopoulos, D. Zwanziger

    Research output: Contribution to journalArticle

    Abstract

    Starting from the equilibrium Fokker-Planck equation, we develop a perturbation expansion for Yang-Mills theories, in a covariant gauge, which is power-counting renormalizable and free from Faddeev-Popov ghosts.

    Original languageEnglish (US)
    Pages (from-to)221-227
    Number of pages7
    JournalNuclear Physics, Section B
    Volume241
    Issue number1
    DOIs
    StatePublished - Jul 16 1984

    ASJC Scopus subject areas

    • Nuclear and High Energy Physics

    Fingerprint Dive into the research topics of 'A covariant ghost-free perturbation expansion for Yang-Mills theories'. Together they form a unique fingerprint.

  • Cite this